MathSciNet Relay Station
MathSciNet bibliographic data
MR2139147 (2005m:68224) 68U10
Couprie, Michel; Najman, Laurent; Bertrand, Gilles Quasi-linear algorithms for the topological watershed. J. Math. Imaging Vision 22 (2005), no. 2-3, 231–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement